# SDR 97ZZZX4204

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11308
- Make and model: Cessna 150L
- Aircraft serial: 15075317
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Gear
- Part number: 36066
- Condition: Teeth Stripped
- Location: Rt Mag
- Part time: 98 hours
- Component: Slick, 4201
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

RUN-UP AT 1,700 RPM AT PROP OF 300 RPM ON THE RT MAG WAS NOTICED, LT MAG AT 1,800-1,900 RPM.  ENGINE STARTED TO BACKFIRE WHILE RUNNING ON THE RT MAG.  DECIDED NOT TO TAKE OFF, BROUGHT THE AIRPLANE OVER TO MAINTENANCE.  RT MAG REMOVED AND MAG DRIVE GEAR HAD 3 TEETH MISSING.  ENGINE WAS REMOVED.  ENGINE HAD 98 HOURS ON TACHOMETER SINCE MAJOR OVERHAUL.
